# SDR A6WA202108037845

- Difficulty date: July 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DENT AT FS636.5, S27R-3.5Ï¿½.   *AIRCRAFT REMOVED FROM SERVICE***  BLENDED SKIN DENT AT FS636.5 S27R-3.5Ï¿½ TO ORIGINAL SKIN CONTOUR. DIMENSIONS L = 1.700Ï¿½ X W = 1.00Ï¿½ D = 0.023Ï¿½. PART NUMBER 601R35005 AND SKIN THICKNESS 0.063Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH.  ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ253-01657  REV IR DATED 7/26/2021.
